# SDR 200300285

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 57,542 hours, 72,383 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Drive Link
- Part number: 39545571
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLIGHT SPOILER DRIVE LINK SHOWS CRACKED DURING ULTRASONIC INSPECTION.  REMOVED AND REPLACED LEFT HAND INBOARD FLIGHT SPOILER DRIVE LINK PER EO DC9-826--91 REV A.
